Varieties with q(X)=dim(X) and P 2 (X)=2
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 2, p. 243-258

We give a complete description of all smooth projective complex varieties with q(X)=dim(X) and P 2 (X)=2.

Published online : 2018-06-21
Classification:  14J10
@article{ASNSP_2012_5_11_2_243_0,
     author = {Jiang, Zhi},
     title = {Varieties with $q(X) = dim(X)$ and $P\_2(X)=2$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 11},
     number = {2},
     year = {2012},
     pages = {243-258},
     zbl = {1260.14041},
     mrnumber = {3011991},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2012_5_11_2_243_0}
}
Jiang, Zhi. Varieties with $q(X) = dim(X)$ and $P_2(X)=2$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 11 (2012) no. 2, pp. 243-258. http://www.numdam.org/item/ASNSP_2012_5_11_2_243_0/

[1] A. Beauville, “Complex Algebraic Surfaces”, London Math. Soc. Student Text 34, Cambridge University Press, 1992. | MR 1406314 | Zbl 0849.14014

[2] J. A. Chen and C. D. Hacon, Characterization of Abelian varieties, Invent. Math. 143 (2001), 435–447. | MR 1835393 | Zbl 0996.14020

[3] J. A. Chen and C. D. Hacon, Pluricanonical maps of varieties of maximal Albanese dimension, Math. Ann. 320 (2001), 367–380. | MR 1839768 | Zbl 1073.14507

[4] J. A. Chen and C. D. Hacon, Varieties with P 3 (X)=4 and q(X)=dim(X), Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (2004), 399–425. | Numdam | MR 2075989 | Zbl 1104.14015

[5] O. Debarre, On coverings of simple Abelian varieties, Bull. Soc. Math. France 134 (2006), 253–260. | Numdam | MR 2233707 | Zbl 1109.14017

[6] L. Ein and R. Lazarsfeld, Singularities of theta divisors and the birational geometry of irregular varieties, J. Amer. Math. Soc. 10 (1997), 243–258. | MR 1396893 | Zbl 0901.14028

[7] M. Green and R. Lazarsfeld, Deformation theory, generic vanishing theorems, and some conjectures of Enriques, Catanese and Beauville, Invent. Math. 90 (1987), 389–407. | MR 910207 | Zbl 0659.14007

[8] M. Green and R. Lazarsfeld, Higher obstructions to deforming cohomology groups of line bundles, J. Amer. Math. Soc. 4 (1991), 87–103. | MR 1076513 | Zbl 0735.14004

[9] C. D. Hacon, Varieties with P 3 =3 and q(X)=dim(X), Math. Nachr. 278 (2005), 409–420. | MR 2121568 | Zbl 1073.14049

[10] C. D. Hacon, A derived category approach to generic vanishing, J. Reine Angew. Math. 575 (2004), 173–187. | MR 2097552 | Zbl 1137.14012

[11] C. D. Hacon and R. Pardini, On the birational geometry of varieties of maximal Albanese dimension, J. Reine Angew. Math. 546 (2002), 177–199. | MR 1900998 | Zbl 0993.14005

[12] Z. Jiang, An effective version of a theorem of Kawamata on the Albanese map, Commun. Contemp. Math. 13 (2011), 509–532. | MR 2813500

[13] Y. Kawamata, Characterization of Abelian varieties, Compos. Math. 43 (1981), 253–276. | Numdam | MR 622451 | Zbl 0471.14022

[14] J. Kollár, Higher direct images of dualizing sheaves I, Ann. of Math. 123 (1986), 11–42. | MR 825838 | Zbl 0598.14015

[15] J. Kollár, Higher direct images of dualizing sheaves II, Ann. of Math. 124 (1986), 171–202. | MR 847955 | Zbl 0605.14014

[16] R. Lazarsfeld, “Positivity in Algebraic Geometry I & II”, Ergebnisse der Mathematik und ihrer Grenzgebiete 48 and 49, Springer-Verlag, Heidelberg, 2004. | MR 2095472 | Zbl 1093.14500

[17] S. Mori, Classification of higher-dimensional varieties, Algebraic Geometry, Browdoin 1985, Proc. Sympos. Pure Math. 46 (1987) 269–331. | MR 927961 | Zbl 0656.14022

[18] C. Simpson, Subspaces of moduli spaces of rank one local systems, Ann. Sci. École. Norm. Sup. (4) 26 (1993), 361–401. | Numdam | MR 1222278 | Zbl 0798.14005

[19] E. Viehweg, Positivity of direct image sheaves and applications to famillies of higher dimensional manifolds, ICTP-Lecture Notes 6 (2001), 249–284. | MR 1919460 | Zbl 1092.14044